# SDR ASAA11510674

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 80,048 hours, 6,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED UPON RECALL AFTER ENGINE START.  NR 2 CTC LOGGED TCV FAULT PERFORMED BITE TESTS GOOD FAULT CLEARED.
